News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Pityriasis Rosea blister?


 kfrancesca09 - Tue Dec 01, 2009 8:30 pm

About two months ago I approached my primary care doctor with a rash on my back that I thought was ringworm. She said it looked like Pityriasis Rosea and to see my dermatologist if it didn't clear up in two weeks. Two weeks later, it's spread. Derm says it's the same thing.

Now I've had it for two months and have just been trying to live with it. I now have it all over my body. Back, chest, legs, arms, neck, face.. It itches so bad every single day and nothing can relieve it. There is one spot on my thigh that started out like all the other ones but when it started getting bigger it scabbed bright red around the edges and now it is starting to blister. It doesn't itch like all the other ones but it hurts if I touch it or rub up against it. I looked around on the internet and couldn't find anything else like this.

Is this just a side effect I will have to deal with?
 Dr.M.jagesh kamath - Sat Dec 05, 2009 9:05 am

User avatar Hello,The blister you mention may not be a pityriasis rosea rash but more likely to be a drug induced fixed drug eruption FDE which are localised blistery rashes and may be associated with pain.Mostly caused by analgesics and antibiotics,but then any drud could induce a FDE.Best for you to approach your doctor and with his advice stop medications.Pityriasis rosea is self limitind and would resolve soon.Best wishes.
 kfrancesca09 - Sun Dec 06, 2009 9:26 am

But I'm not on any medications..?
 Dr.M.jagesh kamath - Sun Dec 06, 2009 11:18 am

User avatar Hello,how about for P.Rosea?Any tablets or ext applications?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here